Announcement

Collapse
No announcement yet.

Greetings Everyone

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Greetings Everyone

    Hello Everyone,

    I am bob and I am 24 years old. Dry eyes started with me after finishing accutane 5 years back. I took hylo-comod, hylo-care, had my punctal plugs, took restasis (which made the biggest difference to me), lotemax, gels, and now i am on preservative free lubricants with systane gel for night time use. I have been following this website since 3 or 4 years and now I am finally able to join lol. My biggest problem now is the burning sensation (bloodshots in the eye of course) in my right eye mostly which doesn't seem to go away, and which started to increase 6 months back.

    Looking forward to meet you all,

    Rebecca thank you for this website!

  • #2
    Hi
    Yes I am also both lipid and aqueous deficient. Though it's strange because in my first exams the doctors told me I only lacked lipid (evaporative dry eye) which leaves me wondering if in time, the inflammations caused by MGD led to aqueous problem to make matters worse, much worse
    At this moment my biggest problem is also burning sensation and extreme photophobia. (I am writing this in my room with curtains closed, lights off and with my polarized sunglasses on) I actually wonder if the burning is caused by photophobia.. Do you suffer from photophobia?

    Comment


    • #3
      Originally posted by dano6533@gmail.com
      First thing is to find if aqueous or lipid deficient. Once you have the diagnostics complete and know the problem then the problem can be properly addressed. I think the accutane harms the meibomian gland so you could be possibly lipid deficient.

      I am lipid and aqueous deficient now and my eyes are bright red and painful all day everyday. I am still trying to find something that works.
      Just for reference here is what I have tried:

      http://forum.dryeyezone.com/forum/dr...elping-someone



      Good luck my friend.
      Yes, i assume that oil is my problem because when i put an eye drop that feels oily, the burning sensation goes away directly and i feel more relieved than the drops that are just watery. Although i asked my doctor if i should try lipiflow, he said that this is not for you. So i am not sure :/. Thanks i will look into your post and see if i can get any answers or knowledge

      Comment


      • #4
        Originally posted by WellEyes View Post
        Hi
        Yes I am also both lipid and aqueous deficient. Though it's strange because in my first exams the doctors told me I only lacked lipid (evaporative dry eye) which leaves me wondering if in time, the inflammations caused by MGD led to aqueous problem to make matters worse, much worse
        At this moment my biggest problem is also burning sensation and extreme photophobia. (I am writing this in my room with curtains closed, lights off and with my polarized sunglasses on) I actually wonder if the burning is caused by photophobia.. Do you suffer from photophobia?
        i felt it a lot when my problem started but after the treatment, that feeling decreased. My doctor said that usually people with DES are more sensitive to light. I guess it depends on the level of dryness in general. I am still sensitive to light yes but not in the same degree that i had before. For example, i always put the brightness on my PC and on my phone to a low level, people tell me that, and then i explain lol. Just an advice i use f.lux on my pc it helps a lot.

        Comment


        • #5
          Originally posted by Bobz93 View Post

          Yes, i assume that oil is my problem because when i put an eye drop that feels oily, the burning sensation goes away directly and i feel more relieved than the drops that are just watery. Although i asked my doctor if i should try lipiflow, he said that this is not for you. So i am not sure :/. Thanks i will look into your post and see if i can get any answers or knowledge
          I would get another opinion, just in case. Accutane is a skin drug so I imagine it would affect the meibomian glands first. Has your doctor tried expressing the glands?

          Check out this post if you havenít seen it yet.

          http://forum.dryeyezone.com/forum/tf...tinoin-and-mgd

          Comment

          Unconfigured PHP Module

          Collapse

          Working...
          X

          Debug Information